# SDR 2002FA0000841

- Difficulty date: May 10, 2002
- Submitted: July 22, 2002
- Operation: General aviation
- Aircraft: N15024
- Make and model: Piper PA-34-200
- Aircraft serial: 347250349
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 6232800
- Condition: Failed
- Location: Rt Te Flap
- Part time: 10,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTBOARD ATTACH POINTS (2) OF THE RT FLAP FAILED IN FLIGHT.  INSPECTION OF THE FLAP INTERIOR FOUND THE FAILURE WAS CAUSED BY HEAVY CORROSION AT THE STEEL TO ALUMINUM INTERFACE OF THE FLAP NOSE RIBS AND BRACKET.
